# SDR HALA2012022800028

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 3,627 hours, 538 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 5 TIRE LOCKED UP AND DEFLATED.  FELT LIKE LT & RT MAIN TRUCK BRAKES WERE GRABBING WHEN BREAKING.  R & R NR 5 AND NR 6 MLG TIRES IAW AMM 32-41-11.  SPIN AND SECURITY CHECK GOOD.  OPEN
